Oscillation theorems for third order nonlinear delay difference equations
Mathematica Bohemica, Tome 144 (2019) no. 1, pp. 25-37 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Sufficient conditions are obtained for the third order nonlinear delay difference equation of the form $$ \Delta (a_n(\Delta (b_n(\Delta y_n)^{\alpha })))+q_nf(y_{\sigma (n)})=0 $$ to have property ${(\rm A)}$ or to be oscillatory. These conditions improve and complement many known results reported in the literature. Examples are provided to illustrate the importance of the main results.
Sufficient conditions are obtained for the third order nonlinear delay difference equation of the form $$ \Delta (a_n(\Delta (b_n(\Delta y_n)^{\alpha })))+q_nf(y_{\sigma (n)})=0 $$ to have property ${(\rm A)}$ or to be oscillatory. These conditions improve and complement many known results reported in the literature. Examples are provided to illustrate the importance of the main results.
DOI : 10.21136/MB.2018.0019-17
Classification : 39A10
Keywords: third order delay difference equation; property ${(\rm A)}$; comparison theorem
@article{10_21136_MB_2018_0019_17,
     author = {Vidhyaa, Kumar S. and Dharuman, Chinnappa and Thandapani, Ethiraju and Pinelas, Sandra},
     title = {Oscillation theorems for third order nonlinear delay difference equations},
     journal = {Mathematica Bohemica},
     pages = {25--37},
     year = {2019},
     volume = {144},
     number = {1},
     doi = {10.21136/MB.2018.0019-17},
     mrnumber = {3934196},
     zbl = {07088834},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0019-17/}
}
TY  - JOUR
AU  - Vidhyaa, Kumar S.
AU  - Dharuman, Chinnappa
AU  - Thandapani, Ethiraju
AU  - Pinelas, Sandra
TI  - Oscillation theorems for third order nonlinear delay difference equations
JO  - Mathematica Bohemica
PY  - 2019
SP  - 25
EP  - 37
VL  - 144
IS  - 1
UR  - http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0019-17/
DO  - 10.21136/MB.2018.0019-17
LA  - en
ID  - 10_21136_MB_2018_0019_17
ER  - 
%0 Journal Article
%A Vidhyaa, Kumar S.
%A Dharuman, Chinnappa
%A Thandapani, Ethiraju
%A Pinelas, Sandra
%T Oscillation theorems for third order nonlinear delay difference equations
%J Mathematica Bohemica
%D 2019
%P 25-37
%V 144
%N 1
%U http://geodesic.mathdoc.fr/articles/10.21136/MB.2018.0019-17/
%R 10.21136/MB.2018.0019-17
%G en
%F 10_21136_MB_2018_0019_17
Vidhyaa, Kumar S.; Dharuman, Chinnappa; Thandapani, Ethiraju; Pinelas, Sandra. Oscillation theorems for third order nonlinear delay difference equations. Mathematica Bohemica, Tome 144 (2019) no. 1, pp. 25-37. doi: 10.21136/MB.2018.0019-17

Cité par Sources :